MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Codes Material Fragmentation (1261); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician encountered hard bone during the procedure.For each level that was accessed, the curved cannula peek came out kinked on the bottom.L5 had to be accessed on both sides due to hard bone and all three curved cannulas were sheared due to hard bone at the previous three levels.In addition, the latch broke off the curved cannula assembly on the fourth pedicle access.An x-ray was performed, but it could not be confirmed whether or not the sheared peek was left behind inside the patient.The procedure was completed successfully.
 
Additional Manufacturer Narrative
A visual inspection revealed that the curved cannula handle was broken from the screw threads.The shaft tip of all three curved cannulas were damaged.The bevel stylet and introducer cannula passed a visual inspection.
 
Event or Problem Description

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd ste 300,
mn 55439
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21521309
Report Number3006630150-2025-01219
Device Sequence Number12845662
Product Code GXI
UDI-Device Identifier00852454006226
UDI-Public00852454006226
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2026
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number818773
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown